I get spinal injections for pain relief but I still have terrible pain?
In 1996 I was thrown into a fence by a horse. In 2000 I started having pain in my neck and arm. I was put on morphine and percocet which my new doctor finally got me off of last September. He had me get a spinal injection which worked great until Dec so I went for another one and have been in agony ever since. I saw him 2 days ago, he gave me 2 shots where the pain is and told me to keep my 1/31 appt for the next spinal injection but I am still in so much pain in my neck that I can’t hold my head up, I’m flat on my back with a heating pad alternating with an ice pack. I can’t deal with this pain for another week. Please help and tell me what I should do.
you shoud not keep taking spinal injections without a proper diagnosis.
Get a MRI done first and see whats wrong.
To me,it feels like a spondylitis or slipped disc pain.
Physiotherapy,LASER,lumbar traction with use of lumbar corsets will be helpful.
First you need to wear a neck brace second only your doctor knows what went wrong in the second injection, there is this strong anti inflammatory Tenoxicam (which have sever side effects can WORSEN your case on the long term if you doctor already did a mistake last injection that caused bleeding) , I recommend consulting your doctor before taking it, also physical therapy could have been a safer way of treatment so ask your doctor if it still can be effective.
I am strongly against spinal injections, Good Luck
In my opinion you can not go further with analgesics without treating the cause.. MRI for the back and neck must be done ..yii could be having complicated disc lesions that need either surgical treatment or long term rest with physiotherapy ..
These days relax and avoid any movement other than eating and toileting.
Keep on hot packs and do not move until you see another orthopedist..
Actually I do not support localized spinal injections and steroids as they are symptomatic treatment..